# SDR 97ZZZX780

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N200BE
- Make and model: Beech 200BEECH
- Aircraft serial: BB832
- System (JASC): 3520 · Passenger Oxygen System
- Part: Breaker
- Part number: 727725
- Condition: Failed
- Location: Oxy Baro Sys
- Part time: 6,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DEMONSTRATING THE FUNCTION OF THE CABIN BAROMETRIC SWITCH TO A TRAINEE, IT WAS FOUND THAT WHEN POWER WAS APPLIED TO THE SOLENOID ON THE BAROMETRIC SYSTEM, THE OXYGEN VALVE DID NOT OPEN AND DROP THE MASKS.  TROUBLESHOOTING FOUND A VOLTAGE DROP AT THE CIRCUIT BREAKER.  WHEN THE C/B WAS REPLACED, THE SYSTEM WORKED AS ADVERTISED.  THERE IS NO FUNCTIONAL TEST OF THE ELECTRICAL PORTION OF THE OXYGEN AUTO DEPLOY SYSTEM, BUT IT MIGHT BE A GOOD IDEA TO PERFORM IT WHEN THE BARO VALVE IS OVERHAULED IN 24 MOS.
